Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 61, Pages 3841-3871
http://dx.doi.org/10.1155/S0161171203301206

Positive operators and approximation in function spaces on completely regular spaces

1Department of Mathematics, University of Bari, Via Orabona 4, Bari 70125, Italy
2Department of Economic Sciences, University of Bari, Via C. Rosalba 53, Bari 70124, Italy

Received 14 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco Altomare and Sabrina Diomede, “Positive operators and approximation in function spaces on completely regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 61, pp. 3841-3871, 2003. https://doi.org/10.1155/S0161171203301206.